# SDR AALA20140528014

- Difficulty date: May 28, 2014
- Submitted: May 30, 2014
- Operation: Air carrier
- Aircraft: N342AN
- Make and model: Boeing 767323
- Aircraft serial: 33081
- Aircraft time: 44,924 hours, 7,286 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING SLIDE ESCAPE PATH EMERGENCY LIGHT INOPERATIVE.  SECURED LOOSE LAMP ON LIGHT ASSEMBLY.  OPERATIONS CHECKED NORMAL.
